# SDR CHQA201000064

- Difficulty date: March 28, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N281SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 22,090 hours, 17,992 cycles
- Engine: Allsn AE3007A
- Engine time: 20,309 hours, 17,208 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control System
- Condition: Out Of Adjust
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING THE CLIMB CHECKLIST, THE CREW NOTICED THAT THE CABIN PRESSURE HAD NOT STARTED TO CLIMB.  IT CONTINUED TO READ 0 FPM ON CLIMB RATE.  AFTER REACHING 20,000FT THE INDICATION WAS STILL ZERO AND THE CREW ELECTED TO RETURN TO FIELD.  THE AIRCRAFT LANDED BACK AT MKE WITHOUT INCIDENT.  MAINTENANCE PERFORMED THE ADJUSTMENT/TEST OF THE PRESSURIZATION CONTROL SYSTEM IN AUTO AND MANUAL MODES IAW AMM 21-31-00.  OPS CHECK GOOD.
